I'm 64 yrs old and have always.been active, there were some short periods where I wasn't exercising ad much, but I've always been able to resume my exercise. This is affecting my mobility. My dr says its osteoarthritis, but that was 5 yrs ago. I've never had this much pain. My mobility has went from like 90% to 20%.
Perhaps you need to discuss osteoarthritis treatments with your doctor vis a vie a medication. The muscle spasms may require a muscle relaxant which you can speak to your doctor about. You should see a rheumatologist for the osteoarthritis med, and possibly they will give you a muscle relaxant. There are mild and strong ones... no need to worry you will end up on carisoprodol, but you may. Ask and be your own advocate. Informed and Involved in your care. You must step up your voice. Good luck and low pain to you. Take care and be well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2011 • 4 answers
Have used Advair Diskus for 7+yrs. Could the suddenly increased arthritis-like pain in joints,bones?
Posted 28 Feb 2012 • 2 answers
I was prescribed Tramadol for arthritis- like pain in my hands & joints because of the repetitivene?
Posted 23 Jul 2012 • 8 answers
Posted 23 Sep 2013 • 2 answers
Posted 21 Feb 2015 • 1 answer